University of Lausanne BiBIL
  Institut romand des sciences bibliques
  Biblical Bibliography of Lausanne - BiBIL
Administration Contact Impressum  
Notice details
Bibil Identifier bibil:105757
Publication Type Journal article
Title (English, Long) A Mathematical Conundrum: the Problem of the Large Numbers in Numbers i and xxvi
Author Davies, Eryl W.
Journal Vetus Testamentum (Volume: 45, Issue: 4)
Year (Publication) 1995
Year (Copyright) 1995
Year (Original (1st Edition)) 1995
Year (Reference) 1995
Language English
Pages 449-469 Pages
Genre Original
Keywords Thesaurus BiBIL : Old Testament (Introduction) : Literature : Genres and Forms : List
Pericopes Numbers 1
Numbers 26
Last modification 2017-10-27